# SDR CALA2018082001818

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 23,792 hours, 3,032 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Fitting
- Part number: 7002013C
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING A 4C CHECK ON APU DOOR BOTH HINGE POINTS.  TEMPORARY REPAIR PERFORMED IAW ECRA 4915-01081.
